Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 454, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 12, 2011, 2:54 PM CDT for 4 counties in Missouri. It was in force for 51 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2011, 2:54 PM CDT (19:54 UTC)
- Expired
- Jul 12, 2011, 3:45 PM CDT
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Knox County, MO, Lewis County, MO, Marion County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 163 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 3:05 PM CDT | HAIL 0.25 | Steffenville, MO | |
| Jul 12, 3:08 PM CDT | HAIL 0.5 | 3 Ssw Steffenville, MO | |
| Jul 12, 3:14 PM CDT | HAIL 0.25 | 5 Ese Steffenville, MO | |
| Jul 12, 3:24 PM CDT | TSTM WND GST 50 | 3 Nne Philadelphia, MO | OBSERVER IN EMERSON REPORTING ESTIMATED WIND SPEEDS 45 TO 50 MPH WITH PENNY SIZE HAIL. |
| Jul 12, 3:33 PM CDT | TSTM WND GST 50 | Palmyra, MO | |
| Jul 12, 3:43 PM CDT | TSTM WND GST 60 | Palmyra, MO | |
| Jul 12, 3:43 PM CDT | HAIL 0.25 | Palmyra, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 1:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
437
WUUS53 KLSX 121954
SVRLSX
MOC103-111-127-205-122045-
/O.NEW.KLSX.SV.W.0454.110712T1954Z-110712T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
254 PM CDT TUE JUL 12 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KNOX COUNTY IN NORTHEAST MISSOURI...
SOUTHERN LEWIS COUNTY IN NORTHEAST MISSOURI...
MARION COUNTY IN NORTHEAST MISSOURI...
NORTHEASTERN SHELBY COUNTY IN NORTHEAST MISSOURI...
* UNTIL 345 PM CDT
* AT 249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR STEFFENVILLE...OR 17 MILES SOUTHEAST OF EDINA...AND
MOVING EAST AT 30 MPH.
AT 238 PM CDT PING PONG BALL SIZE HAIL WAS REPORTED 2 MILES EAST
OF NOVELTY.
* LOCATIONS IMPACTED INCLUDE...
PALMYRA...STEFFENVILLE...LEWISTOWN...EWING...PHILADELPHIA...
WARREN...MAYWOOD AND TAYLOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3999 9147 3997 9145 3969 9156 3989 9212
4013 9197
TIME...MOT...LOC 1953Z 290DEG 36KT 3998 9189
WIND...HAIL 60MPH 1.50IN
$$
JPK1 follow-up statement
807
WWUS53 KLSX 122027
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
327 PM CDT TUE JUL 12 2011
MOC103-205-122036-
/O.CAN.KLSX.SV.W.0454.000000T0000Z-110712T2045Z/
KNOX MO-SHELBY MO-
327 PM CDT TUE JUL 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY AND
SOUTHEASTERN KNOX COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3999 9147 3997 9145 3969 9156 3980 9184
3984 9184 4006 9173
TIME...MOT...LOC 2026Z 292DEG 26KT 3990 9166
$$
MOC111-127-122045-
/O.CON.KLSX.SV.W.0454.000000T0000Z-110712T2045Z/
LEWIS MO-MARION MO-
327 PM CDT TUE JUL 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION AND
SOUTHEASTERN LEWIS COUNTIES UNTIL 345 PM CDT...
AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5
MILES SOUTHWEST OF MAYWOOD...OR 12 MILES NORTHWEST OF PALMYRA...
MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
PALMYRA...MAYWOOD AND TAYLOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3999 9147 3997 9145 3969 9156 3980 9184
3984 9184 4006 9173
TIME...MOT...LOC 2026Z 292DEG 26KT 3990 9166
WIND...HAIL 60MPH 1.50IN
$$
JPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:13 PM CDT, 41 minutes earlier.
Area forecast discussion, Jul 12, 2:13 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
213 PM CDT TUE JUL 12 2011
.DISCUSSION...
/212 PM CDT TUE JUL 12 2011/
ST. LOUIS TOPPED THE CENTURY MARK ONCE AGAIN TODAY...EVEN WITH THE
FRONT DIRECTLY OVERHEAD. EXCESSIVE HEAT WARNING AND ADVISORIES WILL
REMAIN IN EFFECT UNTIL THE THUNDERSTORMS KNOCK DOWN THE
TEMPERATURES THIS EVENING.
SPEAKING OF THUNDERSTORMS...A SEVERE THUNDERSTORM WATCH IS IN EFFECT
FOR A MAJORITY OF THE CWA UNTIL 9 PM THIS EVENING. CONVECTION SHOULD
CONTINUE TO DEVELOP IN VICINITY OF THE STALLED BOUNDARY. PRIMARY
RISK WILL BE DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE GIVEN THE AMOUNT OF MOISTURE THAT IS AVAILABLE IN THE
LOWER TROPOSPHERE.
THE UPPER LEVEL LOW THAT ORIGINATED IN THE TROPICS...AND NOW IS
ACROSS FAR SOUTHCENTRAL KANSAS WILL DRIFT EAST INTO WESTERN MISSOURI
AND SERVE AS AN ADDITIONAL MECHANISM FOR CONVECTION TO DEVELOP
TOMORROW AFTERNOON. SOME OF THESE STORMS COULD BE SEVERE...WITH WET
MICROBURSTS THE PRIMARY THREAT. INCREASED CLOUD COVER AND
PRECIPITATION CHANCES...AND LOWER HEIGHTS WILL BRING TEMPERATURES
BELOW HEAT CRITERIA.
THURSDAY SHOULD MIMIC WEDNESDAY WITH DIURNAL CONVECTION ACROSS AT
LEAST THE WESTERN HALF OF THE CWA.
HEAT COMES ROARING BACK THIS WEEKEND AND LASTS WELL INTO NEXT WEEK
AS UPPER LEVEL RIDGE BECOMES PARKED OVERHEAD. WILL SEE HIGH
TEMPERATURES IN THE MIDDLE AND UPPER 90S...WITH AFTERNOON AND
EVENING HEAT INDICES BETWEEN 105 AND 115 DEGREES EACH DAY.
CVKING
&&
.AVIATION...
/1221 PM CDT TUE JUL 12 2011/
MAIN CONCERN FOR THIS PACKAGE WILL BE THE CHANCE OF TSTMS THIS
AFTERNOON/EVENING. WEAK STATIONARY FRONT WAS DRAPED ACROSS MO AND
IL FROM NEAR THE KC METRO TO NEAR KCOU TO THE STL METRO AREA AND
THEN EAST ALONG THE I-70 CORRIDOR IN IL. STILL EXPECT TSTMS TO
DEVELOP LATER THIS AFTERNOON IN VC OF THE FRONT. ADDITIONAL TSTMS
STRETCH FROM SE IA SW INTO N CNTRL MO...THIS MAY DVLP SOUTHWARD
THIS AFTERNOON AS WELL. THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING IFR CONDITIONS WITH GUSTY WINDS. GIVEN THE UNCERTAINTY
ON TIMING AND COVERAGE...HAVE INCLUDED VCTS. EXPECT THIS ACTIVITY
TO WANE AFTER SUNSET. THERE IS A CHANCE THAT ANOTHER AREA OF TSTMS
MAY DVLP ACROSS THE CNTRL PLAINS OVERNIGHT. IF THIS OCCURS...THEN
THIS ACTIVITY WILL SLIDE SE TOWARDS MO AND IL. CONFIDENCE IS NOT
HIGH ENOUGH ATTM TO INCLUDE IN THE TAF. AN UPPER LEVEL AREA OF LOW
PRESSURE WILL MOVE INTO THE ARE ON WEDNESDAY. THIS WILL BE THE
FOCUS FOR ADDTNL SHRA/TSTMS DVLPMNT TOMORROW AFTERNOON. ADDED VCSH
FOR KCOU STARTING AT 15Z.
SPECIFICS FOR KSTL...
THE FRONT IS DIRECTLY OVER THE METRO AREA PRODUCING EITHER CALM OR
LGHT/VRB WINDS. DUE TO TIMING AND COVERAGE UNCERTAINTIES...HAVE A
MENTION OF VCTS WITH A CB GROUP. THIS ACTIVITY SHOULD DIMINISH
AFTER SUNSET. THERE IS AN OUTSIDE CHANCE THAT ANOTHER TSTM COMPLEX
WILL MOVE SE FROM THE CNTRL PLAINS OVERNIGHT...BUT CONFIDENCE IN
THIS SCENARIO IS TOO LOW TO INCLUDE IN THE TAF ATTM. THERE IS
ANOTHER CHANCE FOR SHRA/TSTMS WEDNESDAY AFTERNOON AS AN UPPER
AREA OF LOW PRESSURE MOVES THROUGH THE AREA. HAVE ADDED A CB GROUP
WITH MENTION OF VCTS AFTER 18Z TO ACCOUNT FOR THIS FEATURE.
MILLER
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN
MO-BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
MONITEAU MO-MONTGOMERY MO-OSAGE MO-REYNOLDS MO-ST. CHARLES
MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
GENEVIEVE MO-WARREN MO-WASHINGTON MO.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KNOX MO-LEWIS MO-
MARION MO-MONROE MO-PIKE MO-RALLS MO-SHELBY MO.
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR BOND IL-
CALHOUN IL-CLINTON IL-FAYETTE IL-JERSEY IL-MADISON IL-
MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ADAMS IL-BROWN IL-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 12, 2:23 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 223 PM CDT TUE JUL 12 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 223 PM CDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT DANGEROUS HEAT AND HUMIDITY WILL CONTINUE INTO THIS EVENING WITH HEAT INDEX VALUES WILL RANGE FROM 105 TO 115 DEGREES. THUNDERSTORMS ARE LIKELY ACROSS THE ENTIRE AREA. SOME OF THE STORMS COULD BE SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY. DANGEROUS HEAT AND HUMIDITY IS EXPECTED TO BUILD BACK ACROSS THE AREA THIS WEEKEND AND EARLY NEXT WEEK...WITH PEAK AFTERNOON HEAT INDEX VALUES BETWEEN 105 AND 115 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Jul 12, 2:21 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
221 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM HAIL 3 SW COLONY 40.22N 92.02W
07/12/2011 E0.88 INCH KNOX MO TRAINED SPOTTER
&&
CORRECTED EVENT TIME
GOSSELINLocal storm report, Jul 12, 2:25 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
225 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST NOVELTY 40.01N 92.21W
07/12/2011 M49 MPH KNOX MO MESONET
&&
GOSSELINLocal storm report, Jul 12, 2:28 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
228 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM TSTM WND GST NOVELTY 40.01N 92.21W
07/12/2011 M58 MPH KNOX MO MESONET
&&
GOSSELINLocal storm report, Jul 12, 2:37 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
237 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM FLOOD 3 N EDINA 40.21N 92.17W
07/12/2011 KNOX MO LAW ENFORCEMENT
HIGHWAY 15 CURRENTLY IMPASSIBLE AND CLOSED THREE TO
FOUR MILES NORTH OF EDINA DUE TO WATER OVER ROADWAY.
&&
GOSSELINLocal storm report, Jul 12, 2:39 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
239 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL 2 E NOVELTY 40.01N 92.17W
07/12/2011 E1.50 INCH KNOX MO TRAINED SPOTTER
&&
PHILLIPSONLocal storm report, Jul 12, 2:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
246 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 3 ESE NOVELTY 40.00N 92.14W
07/12/2011 E0.25 INCH KNOX MO TRAINED SPOTTER
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 1:58 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 47 min |
| Jul 12, 2:08 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 52 min |
| Jul 12, 2:25 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 26 min |
| Jul 12, 2:31 PM CDT | Flash Flood Warning | LSX | City of Saint Louis | 3 hr |
| Jul 12, 2:36 PM CDT | Flash Flood Warning | LSX | Knox | 2 hr |
| Jul 12, 3:44 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 46 min |
| Jul 12, 4:09 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 40 min |
| Jul 12, 4:21 PM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 42 min |
| Jul 12, 4:21 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 39 min |
| Jul 12, 4:31 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 44 min |
| Jul 12, 4:45 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 45 min |
| Jul 12, 5:03 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis | 57 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.